# SDR 99ZZZX3648

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 2A2833
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM WESTFIELD GAGE CO FOR FLUORESCENT PENETRANT INSPECTION PER SECTION 70-23-01, INSPECTION CHECK-01, TASK 70-23-01-230-501 OF THE INTERNATIONAL AERO ENGINE V2500 PROPULSION SYSTEM ENGINE MANUAL (REVISION 38).  PART REJECTED AT FPI DUE TO CRACK 0.100 INCH LONG ON TOP SURFACE, AS MARKED.
